MathSciNet Relay Station
MathSciNet bibliographic data
MR206959 (34 #6775) 57.45 (55.99)
Luft, Erhard Maximal $R$-sets, Grassmann spaces, and Stiefel spaces of a Hilbert space. Trans. Amer. Math. Soc. 126 1967 73–107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement